# SDR USAA2011101100025

- Difficulty date: September 24, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 56,958 hours, 22,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 141N516139
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CORROSION ON FLOOR STRUCTURE FITTING AT BS 330, RBL 40.  REPLACED FLOOR STRUCTURE FITTING AT BS 330, RBL 40 IAW B757 SRM 51-40-02-0G & 53-00-51-1A-1.
